# SDR AALA201705069003

- Difficulty date: May 4, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 6,850 hours, 2,662 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ACCUMULATOR HAD LOW PRESSURE AND IN YELLOW BAND. SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-22-14.
